In this paper, using the Calkin-Gorbachuk method, the general form of all self-adjoint operators generated by first order linear singular multipoint quasi-differential expressions in the direct sum of weighted Hilbert spaces of vector functions has been found. Later on, the geometry of the spectrum set of these type extensions was researched.
Selfadjoint operators, multipoint quasi-differential expression, deficiency indices, spectrum
MERT, RUKİYE ÖZTÜRK; YILMAZ, BÜLENT; and İSMAİLOV, ZAMEDDİN
"First order self-adjoint multipoint quasi-differential operators,"
Turkish Journal of Mathematics: Vol. 42:
4, Article 41.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss4/41